Article citationsMore>>

B. Baeumer, M. Kovcs and M. M. Meerschaer, “Numerical Solutions for Fractional Reaction-Diffusion Equations,” Computers and Mathematics with Applications, Vol. 55, No. 10, 2008, pp. 2212-2226. doi:10.1016/j.camwa.2007.11.012

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.